کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4648947 | 1342437 | 2009 | 39 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Proof of the Loebl–Komlós–Sós conjecture for large, dense graphs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The Loebl–Komlós–Sós conjecture states that for any integers kk and nn, if a graph GG on nn vertices has at least n/2n/2 vertices of degree at least kk, then GG contains as subgraphs all trees on k+1k+1 vertices. We prove this conjecture in the case when kk is linear in nn, and nn is sufficiently large.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 309, Issue 21, 6 November 2009, Pages 6190–6228
Journal: Discrete Mathematics - Volume 309, Issue 21, 6 November 2009, Pages 6190–6228
نویسندگان
Oliver Cooley,